I've been addicted for five years. The pills are what I need to take, but I can't seem to take the prescribed amount.
As already mentioned, stopping xanax abruptly can cause seizures so you have to cut back slowly over much time. Although it will be a slow process, it can be done. Best to be under a doctor's care for this process.
You can try the site benzobuddies.com for further support. It is a website of other folks who are or have gotten off the benzodiazapines like xanax.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 4 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers
Posted 15 Sep 2011 • 2 answers
Posted 30 Oct 2011 • 3 answers